The Existence and Unicity of Best Approximations.

E.W. Cheney; D.E. Wulbert

Mathematica Scandinavica (1969)

  • Volume: 24, page 113-140
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Cheney, E.W., and Wulbert, D.E.. "The Existence and Unicity of Best Approximations.." Mathematica Scandinavica 24 (1969): 113-140. <>.

author = {Cheney, E.W., Wulbert, D.E.},
journal = {Mathematica Scandinavica},
keywords = {functional analysis},
pages = {113-140},
title = {The Existence and Unicity of Best Approximations.},
url = {},
volume = {24},
year = {1969},

AU - Cheney, E.W.
AU - Wulbert, D.E.
TI - The Existence and Unicity of Best Approximations.
JO - Mathematica Scandinavica
PY - 1969
VL - 24
SP - 113
EP - 140
KW - functional analysis
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.